# SDR AALA20170716003

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 8,629 hours, 2,579 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, DURING CLIMB, ECAM MESSAGE FOR AIR NR 1 ENGINE BLEED FAULT.  AN EMERGENCY WAS DECLARED, LANDED OVERWEIGHT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW TSM 36-11-00-810-972-A, AND FOUND NR 1 ENGINE BLEED PRESSURE REGULATOR VALVE NOT WORKING. REPLACED REGULATOR VALVE IAW AMM 36-11-52. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
